# SDR FDEA201406201499

- Difficulty date: June 20, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 44,407 hours, 17,991 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE,  RECEIVED ECAM ALERT, AC BUSS 1 OFF, AC EMERGENCY ON INVERTER AC ESS BUSS OFF.  COMPLIED WITH QRH, PERFORMED TROUBLESHOOTING IAW TSM.   CHECKED GENERATOR WIRE HARNESS FOR CHAFING & CONNECTORS FOR SECURITY.  CLOSED ENG COWLS, RAN ENG IAW JRH, CYCLED GENERATOR SWITCH, OPS CHECKED NORMAL.
